# SDR DL764071149

- Difficulty date: August 27, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 24,491 hours, 8,113 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 5106A
- Condition: Overheated
- Location: Equip Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELEC ODOR IN COCKPIT AT FLT 350 AND .80 MACH WITH EQUIP COOLING FAN STATUS MSG.  REPLACED FWD EQUIP COOLING EXHAUST FAN PER M/M.  MCO/PLAC RMVD.
